# SDR COMA2009072290012

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 3,965 hours, 2,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 6705211104
- Condition: Cracked
- Location: Pax Door
- Part time: 3,965 hours, 2,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP RISER CRACKED UNDER RAIL SUPPORT FITTING.  REPAIRED IAW BOMBARDIER REO 670-52-11-104.
